The combinatorics of generalised cumulative arrays. / Martin, Keith M.; Ng, Siaw-Lynn.

In: Journal of Mathematical Cryptology, Vol. 1, No. 1, 2007, p. 13-32.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)13-32
Number of pages20
JournalJournal of Mathematical Cryptology
Issue number1
Publication statusPublished - 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1328603